# SDR 96ZZZX3562

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5064C
- Make and model: Piper PA-23-250
- Aircraft serial: 277405376
- Engine: Lyc IO540C4B5
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Part number: 70389
- Condition: Sheared
- Location: Rt Engine Gov
- Part time: 1,889 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, OVERSPEED CONDITION OCCURRED ON RT ENGINE.  ENGINE WAS SHUT DOWN AND LANDED.  MECHANIC FOUND GOVERNOR DRIVESHAFT SHEARED.
